# SDR EE4Y2023120618939

- Difficulty date: December 6, 2023
- Submitted: December 6, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N287NV
- Make and model: Airbus A320-214
- Aircraft serial: 4508
- Aircraft time: 41,885 hours, 27,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION PROCESS AS PER ALLEGIANT ENGINEERING ORDER E5316-0003 REV. 01RELATED TO SB 53-1330 REV. 00, IT WAS FOUND THE FWD FUSELAGE - INTERCOSTAL WITH ELONGATED HOLES. THE DETAILS WERE SENT TO AIRBUS ASKING FOR REPLACEMENT INSTRUCTIONS AND FINAL APPROVAL.THIS REPAIR IS COVERED WITH COOPESAJOB A1N200 ITEM 9-9
